• Tab. Ecosprin-150mg

Tab. Ecosprin-150mg

Requires Prescription
strip of 14 tablets
Generic Name: Aspirin
Usv Ltd
25 Ratings
Rs. 12.74

Additional Information

No Additional Information

Information about Tab. Ecosprin-150mg

Each tablet contains the active ingredient Aspirin 150 mg which is a non-steroidal anti-inflammatory drug (NSAID). Aspirin (acetylsalicylic acid) belongs to a group of medicines called antiplatelet agents that help prevent your blood cells sticking together and forming a blood clot.This lowers the chance of heart attack or stroke.

 

Benifits:

Ecosprin is used to prevent prevention of heart attack and stroke. It decreases the chances of having another heart attack or stroke from a disease related to your heart or blood vessels.

Direction to Use

Swallow the tablets whole with water after food. Do not cut, crush or chew them as this will damage the special coating. If the coating is damaged the tablets are more likely to irritate your stomach.

Side Effects

Gastrointestinal irritation, Nausea, Vomiting, Dyspepsia, Gastritis, Bleeding disorder, Low blood platelets, Gastric erosion, Gastric ulcer

Ecosprin is not intended for children under 16 years of age. There is a risk of Reye's syndrome when it is taken by children. Reye's syndrome is a very rare disease that can be fatal.

Alternative Products
strip of 14 tablets
Aspirin
Aristo Pharmaceuticals Ltd
Rs. 11.62
Metro Hospital
For Doctor's Consultation Contact: +977 1 4721515. Metro Kathmandu Hospital